# SDR ASAA2019031028556

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,294 hours, 4,698 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WINDOW LEFT SIDE OVERHEAT AT 11,700 MSL OAT +6 C. GROUNDED - YES. OPS CHECKED WINDOW HEAT SYSTEM REF AMM 30-41-00-420-801 GROUND VERIFICATION CHECKS NORMAL. A/C OK FOR CONTINUED SERVICE.
